# SDR AALA202505197868

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 67,126 hours, 28,490 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 4315
- Condition: Seized
- Location: Zone 500
- Part time: 64,663 hours, 27,014 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: DURING CLIMB LEFT BLEED TRIP OFF ANNUNCIATOR ILLUMINATED, LEFT BLEED TRIP OFF ANNUNCIATOR REMAINED ILLUMINATED AFTER QRH. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ORD. REMOVED AND REPLACED NUMBER 1 (PRSOV)- PRESSURE REGULATOR AND SHUTOFF VALVE. PER MM 36-11-04, OPERTIONAL AND LEAK CHECK GOOD.
